Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Summing generalized closed $U$-sets for Walsh series
HTML articles powered by AMS MathViewer

by Kaoru Yoneda PDF
Proc. Amer. Math. Soc. 94 (1985), 110-114 Request permission

Abstract:

A countable union of closed $U$-sets for Walsh series in certain generalized sense is again a $U$-set in the same sense.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42C10, 42C25
  • Retrieve articles in all journals with MSC: 42C10, 42C25
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 94 (1985), 110-114
  • MSC: Primary 42C10; Secondary 42C25
  • DOI: https://doi.org/10.1090/S0002-9939-1985-0781066-8
  • MathSciNet review: 781066